oa South African Medical Journal - The hazards of combined chemotherapy and radiotherapy in rhabdomyosarcoma of the mediastinum - a case report
|Article Title||The hazards of combined chemotherapy and radiotherapy in rhabdomyosarcoma of the mediastinum - a case report|
|© Publisher:||Health and Medical Publishing Group (HMPG)|
|Journal||South African Medical Journal|
|Affiliations||1 Johannesburg Hospital and University of the Witwatersrand, Johannesburg|
|Publication Date||Feb 1977|
|Pages||171 - 172|
|Keyword(s)||Case report, Combined chemotherapy, Mediastinum, Prognosis, Radiation therapy, Radiology, Radiotherapy and Rhabdomyosarcoma|
A total tumour irradiation dose of 2 900 rad and a dose of 2 500 rad to a metastasis, as well as the administration of 330 mg/m2 adriamycin, successfully eradicated all traces of malignant disease after partial surgical excision in a 12-year-old Black boy with a rhabdomyosarcoma of the mediastinum.
Article metrics loading...